Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 46, NWS Atlanta, GA

February 26, 2008Dodge County, Laurens County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2008, 11:31 AM EST for Dodge County, Laurens County, Wheeler County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 11:31 AM EST (16:31 UTC)
Expired
Feb 26, 2008, 12:00 PM EST
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dodge County, GA, Laurens County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 5:41 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-146 m²/s²
0-3 km storm-relative helicity
-111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 261631
SVRFFC
GAC091-175-309-261700-
/O.NEW.KFFC.SV.W.0046.080226T1631Z-080226T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
  SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA
  NORTHERN WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL NOON EST

* AT 1130 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST
  OF ALAMO...MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GLENWOOD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR SOUTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3209 8321 3230 8308 3233 8273 3230 8272
      3229 8264 3211 8262 3210 8290 3213 8293
      3213 8295 3211 8295 3210 8295
TIME...MOT...LOC 1631Z 257DEG 54KT 3222 8298

$$
1 follow-up statement
000 
WWUS52 KFFC 261653
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST TUE FEB 26 2008

GAC091-261702-
/O.CAN.KFFC.SV.W.0046.000000T0000Z-080226T1700Z/
DODGE GA-
1152 AM EST TUE FEB 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED DODGE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EST
TUESDAY AFTERNOON FOR SOUTHERN GEORGIA.

IF YOU OBSERVED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT 
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE 
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3213 8295 3217 8290 3218 8292 3232 8288
      3233 8274 3230 8272 3229 8264 3211 8262
      3210 8290
TIME...MOT...LOC 1652Z 263DEG 40KT 3217 8282

$$

GAC175-309-261700-
/O.CON.KFFC.SV.W.0046.000000T0000Z-080226T1700Z/
WHEELER GA-LAURENS GA-
1152 AM EST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
SOUTHEASTERN LAURENS AND NORTHERN WHEELER COUNTIES...

AT 1149 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ALAMO...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENWOOD.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3213 8295 3217 8290 3218 8292 3232 8288
      3233 8274 3230 8272 3229 8264 3211 8262
      3210 8290
TIME...MOT...LOC 1652Z 263DEG 40KT 3217 8282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:10 AM EST, 6 hours 21 minutes earlier.

Area forecast discussion, Feb 26, 5:10 AM EST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EST TUE FEB 26 2008

.SHORT TERM /TODAY THROUGH THURSDAY/...
WIDESPREAD SHOWERS AND SCATTERED TSTORMS EXPECTED ACROSS CWA TODAY
AHEAD OF A FAST MOVING COLD FRONT MAKING ITS WAY ACROSS THE LOWER
MS VALLEY. LOOK FOR BEST COVERAGE ACROSS THE NORTHWEST HALF OF THE
CWA THIS MORNING...THE SOUTHEAST HALF THIS AFTERNOON. SPC
INDICATING SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF CENTRAL
GEORGIA WHERE CAPES PROGD IN THE 300 TO 800 RANGE THIS AFTERNOON.
GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON
...ESPECIALLY ACROSS THE NORTH. MODELS SIMILAR WITH SPEEDS INTO
THE 15 TO 25 MPH RANGE. HAVE ISSUED WIND ADVISORY TO COVER. FRONT
PROGD WELL SOUTH OF THE CWA BY DAYS END AND WILL END ALL PRECIP
BY TONIGHT...EXCEPT ACROSS EXTREME NORTH GEORGIA WHERE WE COULD
SEE A FEW LINGERING SHOWERS OVERNIGHT IN THE WRAP-AROUND.
THICKNESSES COLD ENOUGH TO SUPPORT SNOW AND WILL CONTINUE A
MENTION OF SNOW FLURRIES THERE. HIGH PRESSURE BEGIN TO BUILD
ACROSS THE SOUTHEAST U.S. WEDNESDAY WITH A DRIER BUT MUCH COOLER
AIRMASS SETTLING IN OVER OUR AREA. MODELS GUIDANCE SIMILAR WITH
HIGHS ONLY IN THE 40S ACROSS MUCH OF THE CWA. DRY FORECAST
CONTINUING THURSDAY AS SURFACE HIGH BECOMES CENTERED OVER THE
FLORIDA PANHANDLE. TEMPS BEGIN TO MODERATE A BIT THURSDAY...BUT
HIGHS STILL EXPECTED TO BE BELOW NORMAL.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE BEGINS TO SHIFT OFF THE SOUTHEAST U.S. COAST
THURSDAY NIGHT/FRIDAY AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS
THE GREAT LAKES PULLING A COLD FRONT ACROSS THE TN-MS VALLEY
REGION. EXTENDED PROGS SIMILAR WITH SOME DEEPER MOISTURE SPREADING
INTO EXTREME NORTHWEST GEORGIA BY LATE DAY FRIDAY AS THE FRONT
APPROACHES. BOUNDARY THEN APPEARS TO WEAKEN/WASH OUT AS IT PUSHES
ACROSS OUR AREA FRIDAY NIGHT/EARLY SATURDAY...WITH LIMITED
MOISTURE. LATEST GFS RUN SHOW REMNANTS OF BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH GEORGIA SATURDAY/SUNDAY AS A SERIES OF WEAK
UPPER LEVEL DISTURBANCES SPEED ACROSS THE AREA. MODELS TOSSING OUT
LOW POPS ACROSS OUR AREA DURING THIS TIME BUT PLAN TO KEEP
FORECAST DRY FOR NOW AND LET ANOTHER RUN OF MODELS CONFIRM THIS
POSSIBILITY. WILL HOWEVER CARRY CHANCE POPS MONDAY INTO TUESDAY
WITH STRONGER FRONT WITH BETTER MOISTURES PROGD TO MOVE ACROSS THE
CWA.

&&

.AVIATION...UPDATED...
LINE OF SHOWERS AND THUNDERSTORMS THE MAIN CONCERN THAT WILL BE ON
TOP OF ATL 12-13Z. IFR-MVFR CEILINGS ASSOCIATED WITH FLOW AHEAD OF
FRONT. IFR-MVFR VSBYS DUE TO SHOWERS/FOG. PRECIP ENDING THIS
AFTERNOON OVER TAF SITES. SSW WINDS 10-15 KTS AHEAD OF FRONT GUSTING
TO 30 KTS WITH LINE OF CONVECTION. WNW WINDS BEHIND FRONT 15-20 KTS
GUSTING TO 30 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  32  46  25  56 / 100   5   5   5   5
ATLANTA         59  32  43  26  56 / 100   0   5   5   5
BLAIRSVILLE     48  29  36  22  48 / 100  20  10   5   5
CARTERSVILLE    58  32  42  24  52 / 100   5   0   5   5
COLUMBUS        63  35  50  30  60 / 100   0   5   5   5
GAINESVILLE     55  29  42  24  51 / 100   5   5   5   5
MACON           62  36  52  26  59 / 100   0   5   5   5
ROME            54  33  45  27  55 / 100  20   0   5   5
PEACHTREE CITY  62  32  43  27  57 / 100   0   5   5   5
VIDALIA         68  37  52  25  57 /  70   0   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM EST THIS EVENING FOR
MUCH OF NORTH AND CENTRAL GEORGIA.

&&
Hazardous weather outlook, Feb 26, 4:00 AM EST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 AM EST TUE FEB 26 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS
MORNING AND AFTERNOON.

.SYNOPSIS...
A FAST MOVING STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY
WHILE A STRONG UPPER LEVEL TROUGH DEVELOPS OVER THE EASTERN U.S.
STRONG SURFACE HIGH PRESSURE WILL BUILD OVER THE MID U.S. THIS
AFTERNOON AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST
LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE OVER CENTRAL
GEORGIA FROM COLUMBUS TO MACON AND SOUTH LATER THIS MORNING AND
AFTERNOON. THUNDERSTORMS CAN BE EXPECTED TO THE NORTH.

.DISCUSSION...
CAPES WILL INCREASE TO 1000 WITH LIFTED INDICES OF MINUS 2 TO MINUS
4. THIS INSTABILITY COMBINED WITH STRONG WINDS IN THE LOWER LEVELS
AHEAD OF THE COLD FRONT WILL GIVE POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS LATER TODAY.

.OTHER HAZARDS...
GUSTY WINDS WILL INCREASE JUST AHEAD AND BEHIND THE FRONT. THE
STRONGEST WINDS CAN BE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY. OTHERWISE NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER THIS
MORNING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Special weather statement, Feb 26, 10:06 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EST TUE FEB 26 2008

GAZ076-083-085-086-095>098-105>109-261600-
1006 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP...WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...
LAURENS...JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES
UNTIL 1100 AM EST...

AT 1006 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WADLEY TO NEAR
BYROMVILLE...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...WILCOX...
PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...LA URENS...
JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES THROUGH
1100 AM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE...
GROVANIA...ELKO...DONAVAN...CARY...BROWN HILL...WRIGHTSVILLE...
WADLEY...DOOLING...DANVILLE...BYROMVILLE...DRAY TON...COLEY...
BROWNDALE AND UNADILLA.
Local storm report, Feb 26, 10:13 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     CANTON                  34.25N 84.49W
02/26/2008                   CHEROKEE           GA   EMERGENCY MNGR

            ONE HOME DESTROYED AND AT LEAST SIX DAMAGED FROM FALLING
            TREES. NUMEROUS TREES BLOWN DOWN COUNTYWIDE.

0945 AM     HAIL             KNOXVILLE               32.72N 84.00W
02/26/2008  E0.75 INCH       CRAWFORD           GA   COUNTY OFFICIAL

&&

LPR
Local storm report, Feb 26, 11:03 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TSTM WND DMG     5 W CARROLLTON          33.58N 85.16W
02/26/2008                   CARROLL            GA   EMERGENCY MNGR

            *** 1 INJ *** WOMAN BLOWN FROM HER HOUSE ALONG SMITHFIELD
            ROAD.

0600 AM     DOWNBURST        1 SE CARROLLTON         33.57N 85.06W
02/26/2008                   CARROLL            GA   EMERGENCY MNGR

            *** 1 INJ *** INJURY POSSIBLY DUE TO A FALLING TREE IN
            KNOB HILL.

0902 AM     HAIL             GRAY                    33.01N 83.54W
02/26/2008  E0.75 INCH       JONES              GA   EMERGENCY MNGR

0905 AM     TSTM WND DMG     COLUMBUS                32.47N 84.97W
02/26/2008                   MUSCOGEE           GA   COUNTY OFFICIAL

            TENS OF TREES BLOWN DOWN IN THE COLUMBUS AREA. ESTIMATED
            WIND SPEEDS OF 60 MPH.

&&

LPR
Special weather statement, Feb 26, 11:06 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EST TUE FEB 26 2008

GAZ106-108-261630-
1106 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP AND WILCOX COUNTIES UNTIL 1130 AM EST...

AT 1106 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER TREMONT...AND MOVING EAST AT 55
MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP AND WILCOX
COUNTIES THROUGH 1130 AM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WENONA...
TREMONT... SEVILLE... HATLEY...PITTS...OWENSBORO... ROCHELLE...
ABBEVILLE  AND BROWNING.
Special weather statement, Feb 26, 11:23 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EST TUE FEB 26 2008

GAZ097-108>111-261715-
1123 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 1215 PM
EST...

AT 1121 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES EAST OF PLAINFIELD TO OWENSBORO...
MOVING EAST AT 45 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES
THROUGH 1215 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLAINFIELD...ROCHELLE...EASTMAN...OWENSBORO...NEW ERA...
ABBEVILLE...BROWNING...RHINE...CHAUNCEY...MILAN...LITTLE OCMULGEE
STATE PARK...MCRAE...HELENA...WORKMORE AND CHINA HILL. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 26, 11:29 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     CEDARTOWN               34.02N 85.26W
02/26/2008                   POLK               GA   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AT INTERSECTION OF OLD FISH
            CREEK AND DUNN ROADS.

0953 AM     HAIL             PRESTON                 32.06N 84.54W
02/26/2008  E0.75 INCH       WEBSTER            GA   EMERGENCY MNGR

&&

LPR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:32 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more27 hr
Feb 26, 5:40 AM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk35 min
Feb 26, 5:50 AM ESTSevere Thunderstorm WarningFFCHeard40 min
Feb 26, 6:03 AM ESTSevere Thunderstorm WarningFFCCobb, Douglas42 min
Feb 26, 6:07 AM ESTSevere Thunderstorm WarningFFCCoweta38 min
Feb 26, 6:12 AM ESTSevere Thunderstorm WarningFFCFulton48 min
Feb 26, 6:28 AM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Gwinnett48 min
Feb 26, 6:45 AM ESTSevere Thunderstorm WarningFFCHall45 min
Feb 26, 6:51 AM ESTSevere Thunderstorm WarningFFCRockdale24 min
Feb 26, 6:55 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Newton, Walton38 min
Feb 26, 7:05 AM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton40 min
Feb 26, 7:17 AM ESTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more43 min
Feb 26, 8:28 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson32 min
Feb 26, 8:47 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee43 min
Feb 26, 8:50 AM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor25 min
Feb 26, 9:06 AM ESTSevere Thunderstorm WarningFFCMarion, Talbot39 min
Feb 26, 9:14 AM ESTSevere Thunderstorm WarningFFCBibb, Jones, Monroe46 min
Feb 26, 9:20 AM ESTSevere Thunderstorm WarningFFCCrawford25 min
Feb 26, 10:14 AM ESTSevere Thunderstorm WarningFFCDooly, Houston, Macon31 min
Feb 26, 10:21 AM ESTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs24 min
Feb 26, 10:44 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski31 min
Feb 26, 10:55 AM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen65 min
Feb 26, 11:55 AM ESTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler35 min
Feb 26, 12:15 PM ESTSevere Thunderstorm WarningFFCToombs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.